# SDR USAABB00056

- Difficulty date: April 19, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FIRST CLASS CABIN, LEFT SIDE FLOOR EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER.  (M)
